It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=BeckyShort]Yesterday stated my 3rd week on Yasmine. I started it 2 sundays ago which was the same day my period started. My breasts had been hurting for about a week before my period started, which was normal for me, they would usually stop hurting a day or so after I started my period. But now that I'm on Yasmine, my breasts haven't stopped hurting, the pain seems to increase every day. Aside from that, I'm tired and cranky all the time no matter how much sleep I get. I'm also awlays VERY hungry. It's like being pregnant minus the morning sickness. I don't think I could be pregnant, but if I'm not, this pill is starting to ruin my life. Has this happened to anyone else? I was thinking that I should at least attempt to finish out the month before i give up. Is that the right choice or should I stop now?[/QUOTE]


These are all common side effects of all birth control brands, and they usually go away after a few cycles. I really suggest that you try to stick out the side effects, as it's likely that they'll dissapate over another cycle or so. Of course, only you can decide when enough is enough. At least finish the cycle and then try the next one. If the problems continue, then consider changing to another pill.





All times are GMT -7. The time now is 09:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!